# SDR ASAA2016022015595

- Difficulty date: February 20, 2016
- Submitted: February 22, 2016
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 23,157 hours, 6,977 cycles
- Engine: Cfmint CFM567B20
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 442369
- Part serial: BECW3590
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 40,788 hours, 14,512 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

SHORTLY BEFORE TAKEOFF, NR 1 ENGINE CONTROL LIGHT COME ON.  ACFT GROUNDED. PERFORMED ELECTRONIC ENGINE CONTROL BITE REF 73-00, TASK 801 FOUND FAULT CODE 75-10581. REF FIM 75-23, TASK 801. PERFORMED TEST 12 ACTUATORS TEST.  TEST PASSED: NO FAULTS, FAULT IS INTERMITTENT.  RE-PERFORMED ELECTRONIC ENGINE CONTROL BITE NO RECENT FAULTS GROUND VERIFICATION SUCCESFUL.  TSR ACCOMPLISHED, REF FIM 75-23, TASK 801.  ELECTRONIC ENGINE CONTROL BITE SHOWS NO CURRENT OR PAST FAULTS. ACTUATORS TEST  SHOWS NO FAULTS. GVI SHOWS NO DEFECTS REF WDM 75-31-12.  RESISTANCE CHECKS FROM DP909 TO TBV DP0907 CHANNEL A: D-R/31.6 OHMS, W-R/ 31.3 OHMS, D-W/ 62.8. DP1010 TO DP1007 RESISTANCE CHECKS CHANNEL B: D-R/31.4 OHMS, W-R/31.1 OHMS, D-W/62.0 OHMS. NO DEFECTS NOTED. HMU RECEPTACLES DP0501/DP0601 PINS 20-40 SHOW 15 OHMS. RE-ACCOMPLISHED ELECTRONIC ENGINE CONTROL GROUND TEST.  NO FAULTS. R & R NR 1 ENGINE HMU IAW T/C 'S N8473000 & N8473001, NO FAULTS NOTED GROUND VERIFICATION ACCOMPLISHED.
